CSpace

Browse/Search Results:  1-9 of 9 Help

Selected(0)Clear Items/Page:    Sort:
RIESZ BASIS PROPERTY AND EXPONENTIAL STABILITY FOR ONE-DIMENSIONAL THERMOELASTIC SYSTEM WITH VARIABLE COEFFICIENTS 期刊论文
ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS, 2021, 卷号: 27, 页码: 25
Authors:  Guo, Bao-Zhu;  Ren, Han-Jing
Favorite  |  View/Download:47/0  |  Submit date:2022/04/02
Thermoelastic system  variable coefficient  Riesz basis  
Energy decay and global solutions for a damped free boundary fluid-elastic structure interface model with variable coefficients in elasticity 期刊论文
APPLICABLE ANALYSIS, 2020, 卷号: 99, 期号: 11, 页码: 1953-1971
Authors:  Qin, Yizhao;  Yao, Peng-Fei
Favorite  |  View/Download:99/0  |  Submit date:2020/09/23
Fluid-structure interaction  variable coefficient wave equations  geometric multiplier method  boundary dissipation  Navier-Stokes equations  energy decay  49k20  
Superconvergence Analysis of Anisotropic FEMs for Time Fractional Variable Coefficient Diffusion Equations 期刊论文
BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY, 2020, 页码: 19
Authors:  Wei, Yabing;  Zhao, Yanmin;  Wang, Fenling;  Tang, Yifa;  Yang, Jiye
Favorite  |  View/Download:83/0  |  Submit date:2020/05/24
L2-1(sigma) approximation  Anisotropic meshes  Time fractional variable coefficient diffusion equations  Convergence and superconvergence  
A novel high-order approximate scheme for two-dimensional time-fractional diffusion equations with variable coefficient 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2019, 卷号: 78, 期号: 5, 页码: 1288-1301
Authors:  Wang, Fenling;  Zhao, Yanmin;  Chen, Chen;  Wei, Yabing;  Tang, Yifa
Favorite  |  View/Download:85/0  |  Submit date:2020/01/10
Time-fractional diffusion equations  Variable coefficient  Quasi-Wilson nonconforming anisotropic finite element  L2-1(sigma) formula  Stability  Superclose and superconvergence  
Spacial inhomogeneity and nonlinear tunneling for the forced KdV equation 期刊论文
APPLIED MATHEMATICS LETTERS, 2018, 卷号: 75, 页码: 30-36
Authors:  Yu, Xin;  Sun, Zhi-Yuan;  Zhou, Kai-Wen;  Shen, Yu-Jia
Favorite  |  View/Download:100/0  |  Submit date:2018/07/30
Variable-coefficient forced KdV equation  Nonlinear tunneling  Spacial inhomogeneity  Bilinear method  
Backward uniqueness for parabolic operators with variable coefficients in a half space 期刊论文
COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, 2016, 卷号: 18, 期号: 1, 页码: 38
Authors:  Wu, Jie;  Zhang, Liqun
Favorite  |  View/Download:57/0  |  Submit date:2018/07/30
Carleman estimates  backward uniqueness  Landis and Oleinik  parabolic operator  variable coefficient  
The non-isospectral and variable-coefficient KP equation with self-consistent sources and new coupled system 期刊论文
COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, 2011, 卷号: 16, 期号: 8, 页码: 3024-3032
Authors:  Sun, Ye-Peng;  Tam, Hon-Wah;  Zhu, Bo
Favorite  |  View/Download:57/0  |  Submit date:2018/07/30
Non-isospectral variable-coefficient KP equation  Source generation procedure  Grammian solution  Coupled system  
Local partial-likelihood estimation for lifetime data 期刊论文
ANNALS OF STATISTICS, 2006, 卷号: 34, 期号: 1, 页码: 290-325
Authors:  Fan, JQ;  Lin, HZ;  Zhou, Y
Favorite  |  View/Download:45/0  |  Submit date:2018/07/30
local partial likelihood  one-step estimation  varying coefficient  proportional hazards model  variable selection  
Symmetry reductions of two-dimensional variable coefficient Burgers equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2005, 卷号: 43, 期号: 5, 页码: 861-866
Authors:  Zhang, XL;  Li, B
Favorite  |  View/Download:47/0  |  Submit date:2018/07/30
variable coefficient Burgers equation  symmetry reduction